# SDR CALA2013111492938

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,563 hours, 19,909 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

YELLOW SYS HYD LEAK AT AFT WALL MAIN WHEEL PTU MODULE.  REPLACED O-RING ON THE YELLOW HYD SYS PTU MANIFOLD ASSEMBLY CHECK VLV, PN NAS 1612-20.  SEE AIRBUS IPC 29-13-15-02A. LEAK CHECK YELLOW SYS PTU MANIFOLD ASSEMBLY, NO LEAKS FOUND.
